# SDR SWIA201125503

- Difficulty date: January 17, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N579SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120347
- Aircraft time: 26,030 hours, 35,405 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL RED EMERGENCY LIGHT AT ROW 1 IS INOPERATIVE.  (FLT 6831)  RELAMPED EMERGENCY LIGHT.
